Asymptotic and oscillation properties of third order linear differential equations

Drahoslava Radochová; Václav Tryhuk

Archivum Mathematicum (1980)

  • Volume: 016, Issue: 3, page 167-173
  • ISSN: 0044-8753

How to cite

top

Radochová, Drahoslava, and Tryhuk, Václav. "Asymptotic and oscillation properties of third order linear differential equations." Archivum Mathematicum 016.3 (1980): 167-173. <http://eudml.org/doc/18031>.

@article{Radochová1980,
author = {Radochová, Drahoslava, Tryhuk, Václav},
journal = {Archivum Mathematicum},
keywords = {third order linear differential equations; oscillation properties of solutions},
language = {eng},
number = {3},
pages = {167-173},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic and oscillation properties of third order linear differential equations},
url = {http://eudml.org/doc/18031},
volume = {016},
year = {1980},
}

TY - JOUR
AU - Radochová, Drahoslava
AU - Tryhuk, Václav
TI - Asymptotic and oscillation properties of third order linear differential equations
JO - Archivum Mathematicum
PY - 1980
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 016
IS - 3
SP - 167
EP - 173
LA - eng
KW - third order linear differential equations; oscillation properties of solutions
UR - http://eudml.org/doc/18031
ER -

References

top
  1. Neuman F., Geometrical approach to linear differential equations of the n-th order, Rend. di Matem., 5 (1972), 579-602. (1972) Zbl0257.34029MR0324141
  2. Neuman F., Oscillation in linear differential equations, Proceedings of Equadiff III, Bгno 1972, 119-125. (1972) Zbl0325.34034MR0350114
  3. Regenda J., On some properties of third-order differential equation, Math. Slov., 26 (1976), 3-18. (1976) Zbl0351.34020MR0427742
  4. Singh Y. P., Some oscillation theorems for third order non-linear differential equations, The Yokohama Math. J., 18 (1970), 77-86. (1970) Zbl0216.36901MR0283300
  5. Singh Y. P., The asymptotic behavior of solutions of linear third order differential equations, Proceedings of the American Math. Society, 20 (1969), 309-314. (1969) Zbl0179.40503MR0237885
  6. Šoltés V., Oscillatory properties of the solutions of a third-order non-linear differential equation, Math. Slov., 26 (1976), 217-227. Russian. (1976) Zbl0359.34031
  7. Tгyhuk V., An oscillation criterion for a canonical form of third order linear differential equations, Arch. Math. Brno, 13 (1977), 175-180. (1977) MR0481261

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.